# SDR AU960535

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Worn
- Location: Fuel Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING TIP FUEL TANK CONTENTS WIRE WORN BY TIP TANK LOWER SKIN INNER SURFACE - WIRE WAS INADEQUATELY RESTRAINED AND CLAMPED
